# SDR SWAA2021121345625

- Difficulty date: November 18, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737
- Aircraft serial: 32499
- Aircraft time: 53,671 hours, 31,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CORROSION SUPPORT ZEE LOCATED BTW BS 727D TO BS 787 AT LEVEL STR 25L AND LBBL 20 AT AFT CARGO COMPARTMENT ; 2021-525925 / [01] REPLACED SUPPORT ZEE LOCATED BTW BS 727D TO BS 847 AT LEVEL STR 25L AND LBBL 20 AT AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02 SRM 51-10-02 STEP 9 SRM 53-00-53-2R-6 REPAIR 6 FIG. 203. AND DWG # 146A7500 REV.A MATERIAL USED: BAC1496-377 7075-T62 PO: 2021 189575 1 SEE INDIVIDUAL SING OFFS BELOW.; [02] TASK COMPLETED ; RII ; SEE INDIVIDUAL SING OFFS BELOW.
